# SDR SWAA2022040647393

- Difficulty date: November 10, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 21,980 hours, 9,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***AFT CARGO Z CHANNEL BETWEEN STA 727B-767; STR 25R; RBL 21; WL 150 HAS CORROSION AROUND MULTIPLE FASTENER HOLES. / REMOVED DAMAGED Z CHANNEL FROM AFT CARGO RBL 25 WL 150 FROM BS 727+4.04 TO 767 PER S.R.M 51-40-02-0G-0 FOUND OUT OF LIMITS PER S.R.M 53-00-53-1A-2 FIG 103 DETAIL D LOCATED; DRILLED NEW ZEE CHANNEL ITEM NO BAC1496-377#7075T62 PO # 757209 PER S.R.M 51-40-05-0G-0 AND SPLICE REPAIR PER S.R.M 53-00-53-2R-5 AND DWG # 146A7502 REV A. TREATED; PRIMED PER S.O.P.M 20-43-03 PARA 5; S.O.P.M 20-41-02 PARA 5-6 AND INSTALLED ZEE CHANNEL NEW FROM BS 727+4.04 TO BS 767 PER S.R.M 51-40-02-0G-0; S.R.M 53-00-53-2R-5 AND DWG # 146A7500
